# SDR SIMA20131113003

- Difficulty date: November 13, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND RT AILERON HAS TWO MIGRATED HAT BUSHINGS AND ONE WORN HAT BUSHING. REPLACED RT AILERON PCA FITTING IAW EO EM-27MR-112.
